MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH ENDOSCOPY PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH ENDOSCOPY PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MON-000005-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a monarch bronchoscopy procedure the physician was unable to query pacs (picture archiving and communication system) and elected to abort the case.There were no reported clinical consequences to the patient.

Brand Name
MONARCH ENDOSCOPY PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
5490 great america pkwy
santa clara CA 95054
Manufacturer Contact
april king
5490 great america pkwy
santa clara, CA 95054
4082161590
MDR Report Key21359320
Report Number3014447948-2025-00003
Device Sequence Number8452603
Product Code EOQ
UDI-Device IdentifierB634MON000005010
UDI-Public+B634MON000005010/16D20211101
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K211493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMON-000005-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown